# SDR GLBA20060986

- Difficulty date: August 15, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 23,778 hours, 28,122 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - HORIZONTAL STAB SPAR WEB CRACKED AROUND DE-ICE TUBE HOLE. MAINTENANCE REPAIRED HORZONTAL STAB SPAR WEB I.A.W. BEECH 1900D SRM 55-91. REPAIR APPROXIMATELY 5 3/4 INCHE BY 4 3/4 INCH. RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
